Volume 13 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – A
Abe, Noriyuki
A comparison between pro-$p$-Iwahori Hecke modules and mod $p$ representations
Abramovich, Dan
Functorial factorization of birational maps for qe schemes in characteristic 0
Moduli of Galois p-covers in mixed characteristics
Achter, Jeffrey
Split abelian surfaces over finite fields and reductions of genus-2 curves
Adolphson, Alan
Distinguished-root formulas for generalized Calabi-Yau hypersurfaces
Exponential sums nondegenerate relative to a lattice
On unit root formulas for toric exponential sums
Agboola, Adebisi
On the relative Galois module structure of rings of integers in tame extensions
Aguiar, Marcelo
Hopf monoids from class functions on unitriangular matrices
The characteristic polynomial of the Adams operators on graded connected Hopf algebras
Aihara, Takuma
Classifying tilting complexes over preprojective algebras of Dynkin type
Allcock, Daniel
Presentation of affine Kac-Moody groups over rings
Steinberg groups as amalgams
Allen, Patrick
Finiteness of unramified deformation rings
Aluffi, Paolo
The Euclidean distance degree of smooth complex projective varieties
Amini, Omid
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Anderson, David
Degeneracy of triality-symmetric morphisms
Andrews, George
Modularity of the concave composition generating function
Angiono, Iván
On Nichols algebras with standard braiding
Anni, Samuele
Modular elliptic curves over real abelian fields and the generalized Fermat equation $x^{2\ell}+y^{2m}=z^p$
Anscombe, Sylvy
The existential theory of equicharacteristic henselian valued fields
Aprodu, Marian
Secant spaces and syzygies of special line bundles on curves
Ara, Pere
Graded Steinberg algebras and their representations
Arapura, Donu
Algebraic cycles on genus two modular fourfolds
Armana, Cécile
Torsion des modules de Drinfeld de rang 2 et formes modulaires de Drinfeld
Asakura, Masanori
Chow group of 0-cycles on surface over a p-adic field with infinite torsion group
Ascher, Kenneth
A fibered power theorem for pairs of log general type
A generic slice of the moduli space of line arrangements
Asok, Aravind
Generically split octonion algebras and A^1-homotopy theory
Assem, Ibrahim
Gentle algebras arising from surface triangulations
Autissier, Pascal
Heights on square of modular curves
Avramov, Luchezar
Reflexivity and rigidity for complexes I. Commutative rings
Reflexivity and rigidity for complexes II, Schemes